TU Darmstadt / ULB / TUbiblio

Hurrikan Katrina und die Lage der Mathematik in New Orleans

Hofmann, K. H. (2005):
Hurrikan Katrina und die Lage der Mathematik in New Orleans.
13, In: Mitteilungen der DMV, pp. 208-209, [Article]

Item Type: Article
Erschienen: 2005
Creators: Hofmann, K. H.
Title: Hurrikan Katrina und die Lage der Mathematik in New Orleans
Language: German
Journal or Publication Title: Mitteilungen der DMV
Volume: 13
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:22
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item